# SDR COEA2014071501804

- Difficulty date: July 14, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N804HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 623
- Aircraft time: 18,149 hours, 17,905 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Contactor
- Condition: Faulted
- Location: Main Battery
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 940 HNL TO LNY.  AIR TURN BACK, DISCREPANCY, DURING CLIMB OUT AFTER TAKEOFF, THE EMERGENCY BATTERY CHARGE CONTACTOR FAULTED & WOULD NOT RESET.  THE CREW RETURNED TO HNL FOR REPAIR.  LANDED WITHOUT INCIDENT.  TROUBLES HOT & COULD NOT DUPLICATE ISSUE.  OPERATIONS CHECKED GOOD.  ACFT RETURNED TO SERVICE.
